Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Eigen operators of ergodic transformations


Author: Anatole Beck
Journal: Trans. Amer. Math. Soc. 94 (1960), 118-129
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1960-0152631-3
MathSciNet review: 0152631
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group, I and II, Proceedings of the Imperial Academy of Tokyo vol. 19 (1943) pp. 476-480; 533-539. MR 0015122 (7:374e)
  • [2] A. Beck and J. T. Schwartz, A vector-valued random ergodic theorem, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 1049-1059. MR 0098162 (20:4624)
  • [3] P. R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [4] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [5] E. Hopf, Ergodentheorie, Berlin, 1937.
  • [6] S. Kakutani, Mean ergodic theorem in abstract $ (L)$-spaces, Proceedings of the Imperial Academy of Tokyo, vol. 15 (1939) pp. 121-123. MR 0000354 (1:59e)
  • [7] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [8] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloquium Publications, vol. 15, New York, 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0152631-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society